# SDR AALA2020090989025

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 75,351 hours, 9,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 5825
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE): R3 DOOR EMERGENCY POWER SUPPLY UNIT M33041 IS INOPERATIVE. REMOVED AND REPLACED R3 DOOR EMERGENCY LIGHT POWER SUPPLY M33041 PER AMM 33-51-06-960-803.
